# SDR DALA2021062903564

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665705
- Part serial: A6360RP
- Condition: Deformed
- Location: Pax Door
- Part time: 56,104 hours, 26,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE RAFT PER AMDS CARD 2561. RII INSPECTION COMPLETE. (1857032)
